一类带有隔离和分布时滞的SIQRS的传染病模型的稳定性分析  

Stability of a SIQRS Epidemic Model with Quarantine and Distribution Delay

在线阅读下载全文

作  者:朱春娟[1] 

机构地区:[1]韶关学院数学与信息科学学院,广东韶关512005

出  处:《生物数学学报》2014年第2期354-360,共7页Journal of Biomathematics

摘  要:提出一类含有分布时滞和隔离的传染病模型,利用构造李亚普诺夫泛函的方法,得到无病平衡点和地方平衡点全局渐近稳定性的结论,并讨论了永久免疫时,系统无病平衡点的指数稳定性.In this paper,A SIORS epidemic model with qurantine and distribution delay is studied.By means of constructing Liapunov functions,some sufficient conditions of global stability to endemic equilibrium and disease-free equilibrium have been obtained.And this paper also discusses the exponential stability of the disease-free equilibrium when the model with perment immunity.

关 键 词:传染病模型 分布时滞 平衡点 稳定性 指数稳定 

分 类 号:O175.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象